Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235808] of Robert Calderbank

Papers Published

  1. Blokhuis, A; Calderbank, AR, Quasi-symmetric designs and the Smith Normal Form, Designs, Codes and Cryptography, vol. 2 no. 2 (1992), pp. 189-206, ISSN 0925-1022 [doi]
    (last updated on 2017/12/17)

    Abstract:
    We obtain necessary conditions for the existence of a 2 - (ν, k, λ) design, for which the block intersection sizes s1, s2, ..., snsatisfy s1 ≡ s2 ≡ ... ≡ sn ≡ s (mod pe),where p is a prime and the exponent e is odd. These conditions are obtained from restriction on the Smith Normal Form of the incidence matrix of the design. We also obtain restrictions on the action of the automorphism group of a 2 - (ν, k, λ) design on points and on blocks. © 1992 Kluwer Academic Publishers.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320